Doctor insights on:
Remeron Allergy In Children
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
50 year-old woman, still has high cortisol levels, despite a pituitary hypophysectomy last year that resulted from evaluation of her high BP.....?
Cushings: Cushings is a complicated problem. You have had excellent care, but it does appear that the hypophysectomy was not totally successful. Consult your endocrinoligist. You will need repeat ACTH levels and another suppression test to decide on further possible therapy ...Read more
Remeron (mirtazapine): That would depend on the effect. Remeron (mirtazapine) usually is fairly sedating and you may notice that and other side effects with the first dose. The therapeutic effect, if written for depression, usually takes 1-2 weeks to start to appear and 4-6 weeks to fully be evident at any particular dose. Good luck! ...Read more
No reported X's: There are no reports of problems from combining these drugs used as directed. But do also mention it to your doctor. Both your doctor and pharmacist should have anything you take in their file so that they can notice possible issues. Good for you that you ask! Your a smart patient - they're among the best sorts. ...Read more
Professional eval: An acute "od" would have to be deliberate, and it would require emergency room care. Otherwise, "overdose" is a relative thing. Whomever is prescribing the remeron (mirtazapine) needs to discuss your experience with the medication, including benefits and possible problems. Meds of this type always need close clinical monitoring, especially in the early stages &when doses, or circumstances, change. ...Read more
Yes: Yes, but just the fact that a person is asking such a question would indicate that that there should be an complete clinical evaluation and some kind of intervention. ...Read more
Maybe: You can. But since htey are both CNS depressants you need to use caution with them. ...Read more
Neither and both: The best med is the one that works for you. Sometimes you do best with a combo of both. I find that Lexapro (escitalopram) helps obsessing and panic better but can have gi side effects and insomnia. Remeron is very sedating and helps calm the stomach, and promotes sleep but can cause weight gain. It might replace some diazepam. I often combine the two. ...Read more
Yes: There are no major interactions reported between these substances. ...Read more
Wellbutrin (bupropion): Taken as described, should be okay.Get a more detailed answer ›
Thank you for informing about headache and, taking Remeron, Diazepam and Lexapro (escitalopram).
Using Remeron or Tryptizol with Lexapro (escitalopram) can increase the risk of a rare but serious condition -Serotonin Syndrome.
Lexapro (escitalopram), Valium, Tryptizol and stress can cause anxiety.
See Psychiatrist for Diagnosis, Medication benefits and side effects, dose ; and Therapy for stress in your life.
Do Breathing Relaxation, Yoga. ...Read more
Both work well: There is no better than when it comes to these drugs. They are both effective and work well. ...Read more
Yes: Potential interaction exists if taken together.Get a more detailed answer ›
Consult: Please consult with your prescribing physician so you can collaborate on when to start or stop medications. Your symptoms and side effects should be evaluated at an office visit. ...Read more
Remeron (mirtazapine) weight gain: Remeron (mirtazapine) is associated with weight gain, and the higher the dose the more likely it is that you may experience any side effect, including weight gain. The reasons for weight gain are several, but many on Remeron (mirtazapine) report a voracious appetite. You may benefit from proactively watching your calories. ...Read more
I have been on 15 mg Remeron (mirtazapine) for a month. How do I taper off without withdrawal? Thank you.
What sorts of medicine can I take to help with cold symptoms while taking Mirtazapine (remeron)Teca, safely?
Avoid some meds: Avoid use of cold medicine containing dextromethorphan. When this drug is combined with Mirtazapine it increases your risk of a rare but serious side effect called the serotonin syndrome. Sudafed, guaifenesin, and acetaminophen are ok. Get plenty if rest and drink plenty of non alcoholic liquids. Hope this helps! Get well soon! ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more